# SDR ASMF201211010

- Difficulty date: November 19, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N853AM
- Make and model: Boeing 737752
- Aircraft serial: 33791
- Aircraft time: 27,178 hours, 14,540 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A21016
- Part serial: 21013207
- Condition: Leaking
- Location: Rt Mlg
- Part time: 27,178 hours, 14,540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYD LEAK IN THE RT MLG RETRACT ACTUATOR.  ACFT WAS SENT TO THE HANGAR AND MX PERSONNEL REPLACED THE RT MLG RETRACT ACTUATOR IAW MM 32-32-11, TESTED CORRECT.
